# SDR DHL9970334C

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 652919510
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 FLAP TRACK MOVABLE FAIRING O/B TRACK CRACKED.  REMOVED AND REPLACED TRACK PER SRM 51-30-2, N/R 5107.
